`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 24,Number 1,     May 2009

A special issue on
Boltzmann Equations and Applications

1

Preface   Pages : i - ii

Fabio Ancona,  Stefano Bianchini and Alberto Bressan

 Abstract       Full Text      Related Articles

2

Littlewood-Paley theory and regularity issues in Boltzmann homogeneous equations II. Non cutoff case and non Maxwellian molecules   Pages : 1 - 11

Radjesvarane Alexandre and Mouhamad Elsafadi

 Abstract       Full Text      Related Articles

3

Propagation of singularities for classical solutions of the Vlasov-Poisson-Boltzmann equation   Pages : 13 - 33

Laurent Bernis and Laurent Desvillettes

 Abstract       Full Text      Related Articles

4

Symmetries of evolution equations with non-local operators and applications to the Boltzmann equation   Pages : 35 - 57

A. V. Bobylev and Vladimir Dorodnitsyn

 Abstract       Full Text      Related Articles

5

Over-populated tails for conservative-in-the-mean inelastic Maxwell models   Pages : 59 - 81

José A. Carrillo,  Stéphane Cordier and Giuseppe Toscani

 Abstract       Full Text      Related Articles

6

The Boltzmann equation in the 20th century   Pages : 83 - 94

Carlo Cercignani

 Abstract       Full Text      Related Articles

7

Persistence of Boltzmann entropy in fluid models   Pages : 95 - 114

Vincent Giovangigli

 Abstract       Full Text      Related Articles

8

Uniform $L^p$-stability theory for the space-inhomogeneous Boltzmann equation with external forces   Pages : 115 - 143

Seung-Yeal Ha,  Ho Lee and Seok Bae Yun

 Abstract       Full Text      Related Articles

9

Boltzmann equation, boundary effects   Pages : 145 - 157

Tai-Ping Liu and Shih-Hsien Yu

 Abstract       Full Text      Related Articles

10

Stability, convergence to the steady state and elastic limit for the Boltzmann equation for diffusively excited granular media   Pages : 159 - 185

Stéphane Mischler and Clément Mouhot

 Abstract       Full Text      Related Articles

11

Regularity of solutions to the spatially homogeneous Boltzmann equation without angular cutoff   Pages : 187 - 212

Yoshinori Morimoto,  Seiji Ukai,  Chao-Jiang Xu and Tong Yang

 Abstract       Full Text      Related Articles